# SDR TRBA2008010

- Difficulty date: January 24, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- Aircraft time: 25,416 hours, 26,261 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 810711100010AB
- Part serial: 3086
- Condition: Failed
- Location: Lt Eng Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 16000 HAD A SURGE RIGHT AFTER THE NR 1 OIL PRESS STARTS TO DROP AND THE OIL LOW LEVEL LIGHT CAME ON AND NO WARNING.  THE NEEDLE DROPPED TO RED LINE BUT STILL NO WARNING CHIME, SHUT DOWN AS A PRECAUTION.  REMOVED AND REPLACED LT ENG OIL PRESS TRANSMITTER IAW JIC 79-33-61.  RUN-UP FOUND SATISFACTORY AND LEAK CK OK.
